This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Lemsip Max Cold & Flu Blackcurrant Sachets 10s

View all Lemsip
 Check store availability
 

Product Information


Phenylephrine HCI, Paracetamol.

Blackcurrant Flavour.

Benefits

Headache.

Fever.

Blocked Nose.

Body Aches & Pains.

Sore Throat.

Contains Paracetamol.

For the symptomatic relief of colds and flu.

Product Specification

Ingredients (Per Sachet),Paracetamol 1000Mg,Phenylephrine Hydrochloride 12.2Mg,Also Contains Ascorbic Acid (Vitamin C), Sucrose And Aspartame

Size (10) Unit (EA) Height (9.7) Width (8) Depth (4.4)

Product code: 211249

Product Uses

Directions.

How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.

DO NOT EXCEED THE STATED DOSE.

Warnings.

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.

Link to top of current page.
Link to display social media share links
Please wait...